# SDR SWAA2024070989135

- Difficulty date: May 23, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID TAPE AT MAIN ENTRY AND SERVICE DOORS L-1; L-2; R-1 AND R-2 SCUFF PLATES DETERIORATED<[01] INSTALLED ANTI-SKID TAPE AT MAIN ENTRY AND SERVICE DOORS L-1; L-2; R-1 AND R-2 SCUFF AS PER REFE AMM 53-11-01-420-801.;[02] VERIFIED NON-SKID TAPE INSTALLATION. AUDIT C/W REF MPM 52.02.02
